Filtros : "Houston Journal of Mathematics" Limpar

Filtros



Refine with date range


  • Source: Houston Journal of Mathematics. Unidade: ICMC

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AURICHI, Leandro Fiorini; MEZABARBA, Renan M. Productively countably tight spaces of the form 'C IND. K'(X). Houston Journal of Mathematics, Houston, University of Houston, v. 42, n. 3, p. 1019-1029, 2016.
    • APA

      Aurichi, L. F., & Mezabarba, R. M. (2016). Productively countably tight spaces of the form 'C IND. K'(X). Houston Journal of Mathematics, 42( 3), 1019-1029.
    • NLM

      Aurichi LF, Mezabarba RM. Productively countably tight spaces of the form 'C IND. K'(X). Houston Journal of Mathematics. 2016 ; 42( 3): 1019-1029.
    • Vancouver

      Aurichi LF, Mezabarba RM. Productively countably tight spaces of the form 'C IND. K'(X). Houston Journal of Mathematics. 2016 ; 42( 3): 1019-1029.
  • Source: Houston Journal of Mathematics. Unidade: IME

    Subjects: TOPOLOGIA, TEORIA DOS CONJUNTOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa; JUNQUEIRA, Lucia Renato; TKACHUK, Vladimir V; WILSON, Richard Gordon. Discrete reflexivity in squares. Houston Journal of Mathematics, Houston, v. 42, n. 2, 2016.
    • APA

      Alas, O. T., Junqueira, L. R., Tkachuk, V. V., & Wilson, R. G. (2016). Discrete reflexivity in squares. Houston Journal of Mathematics, 42( 2).
    • NLM

      Alas OT, Junqueira LR, Tkachuk VV, Wilson RG. Discrete reflexivity in squares. Houston Journal of Mathematics. 2016 ; 42( 2):
    • Vancouver

      Alas OT, Junqueira LR, Tkachuk VV, Wilson RG. Discrete reflexivity in squares. Houston Journal of Mathematics. 2016 ; 42( 2):
  • Source: Houston Journal of Mathematics. Unidade: IME

    Subjects: GRUPOS DE LIE, ESPAÇOS DE FINSLER

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GALLEGO TORROMÉ, Ricardo; PICCIONE, Paolo. On the Lie group structure of pseudo-Finsler isometries. Houston Journal of Mathematics, Houston, v. 41, n. 2, p. 513-521, 2015.
    • APA

      Gallego Torromé, R., & Piccione, P. (2015). On the Lie group structure of pseudo-Finsler isometries. Houston Journal of Mathematics, 41( 2), 513-521.
    • NLM

      Gallego Torromé R, Piccione P. On the Lie group structure of pseudo-Finsler isometries. Houston Journal of Mathematics. 2015 ; 41( 2): 513-521.
    • Vancouver

      Gallego Torromé R, Piccione P. On the Lie group structure of pseudo-Finsler isometries. Houston Journal of Mathematics. 2015 ; 41( 2): 513-521.
  • Source: Houston Journal of Mathematics. Unidade: IME

    Subjects: GRUPOS TOPOLÓGICOS, TEORIA DOS CONJUNTOS, INDEPENDÊNCIA E CONSISTÊNCIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SZEPTYCKI, Paul J; TOMITA, Artur Hideyuki. Countable compactness of powers of HFD groups. Houston Journal of Mathematics, Houston, v. 40, n. 3, p. 899-916, 2014.
    • APA

      Szeptycki, P. J., & Tomita, A. H. (2014). Countable compactness of powers of HFD groups. Houston Journal of Mathematics, 40( 3), 899-916.
    • NLM

      Szeptycki PJ, Tomita AH. Countable compactness of powers of HFD groups. Houston Journal of Mathematics. 2014 ; 40( 3): 899-916.
    • Vancouver

      Szeptycki PJ, Tomita AH. Countable compactness of powers of HFD groups. Houston Journal of Mathematics. 2014 ; 40( 3): 899-916.
  • Source: Houston Journal of Mathematics. Unidade: IME

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa; SANCHIS, Manuel; WILSON, Richard G. Maximal pseudocompact and maximal R-closed spaces. Houston Journal of Mathematics, Houston, v. 38, n. 4, p. 1355\20131367, 2012.
    • APA

      Alas, O. T., Sanchis, M., & Wilson, R. G. (2012). Maximal pseudocompact and maximal R-closed spaces. Houston Journal of Mathematics, 38( 4), 1355\20131367.
    • NLM

      Alas OT, Sanchis M, Wilson RG. Maximal pseudocompact and maximal R-closed spaces. Houston Journal of Mathematics. 2012 ; 38( 4): 1355\20131367.
    • Vancouver

      Alas OT, Sanchis M, Wilson RG. Maximal pseudocompact and maximal R-closed spaces. Houston Journal of Mathematics. 2012 ; 38( 4): 1355\20131367.
  • Source: Houston Journal of Mathematics. Unidade: ICMC

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AURICHI, Leandro Fiorini. D-spaces, separation axioms and covering properties. Houston Journal of Mathematics, Houston, University of Houston, v. 37, n. 3, p. 1035-1042, 2011.
    • APA

      Aurichi, L. F. (2011). D-spaces, separation axioms and covering properties. Houston Journal of Mathematics, 37( 3), 1035-1042.
    • NLM

      Aurichi LF. D-spaces, separation axioms and covering properties. Houston Journal of Mathematics. 2011 ; 37( 3): 1035-1042.
    • Vancouver

      Aurichi LF. D-spaces, separation axioms and covering properties. Houston Journal of Mathematics. 2011 ; 37( 3): 1035-1042.
  • Source: Houston Journal of Mathematics. Unidades: IME, ICMC

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa; AURICHI, Leandro Fiorini; JUNQUEIRA, Lucia Renato; TALL, Franklin D. Non-productively Lindelöf spaces and small cardinals. Houston Journal of Mathematics, Houston, University of Houston, v. 37, n. 4, p. 1373-1381, 2011.
    • APA

      Alas, O. T., Aurichi, L. F., Junqueira, L. R., & Tall, F. D. (2011). Non-productively Lindelöf spaces and small cardinals. Houston Journal of Mathematics, 37( 4), 1373-1381.
    • NLM

      Alas OT, Aurichi LF, Junqueira LR, Tall FD. Non-productively Lindelöf spaces and small cardinals. Houston Journal of Mathematics. 2011 ; 37( 4): 1373-1381.
    • Vancouver

      Alas OT, Aurichi LF, Junqueira LR, Tall FD. Non-productively Lindelöf spaces and small cardinals. Houston Journal of Mathematics. 2011 ; 37( 4): 1373-1381.
  • Source: Houston Journal of Mathematics. Unidade: ICMC

    Assunto: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AHMED, Imran; RUAS, Maria Aparecida Soares. Invariants of relative right and contact equivalences. Houston Journal of Mathematics, Houston, University of Houston, v. 37, n. 3, p. 773-786, 2011.
    • APA

      Ahmed, I., & Ruas, M. A. S. (2011). Invariants of relative right and contact equivalences. Houston Journal of Mathematics, 37( 3), 773-786.
    • NLM

      Ahmed I, Ruas MAS. Invariants of relative right and contact equivalences. Houston Journal of Mathematics. 2011 ; 37( 3): 773-786.
    • Vancouver

      Ahmed I, Ruas MAS. Invariants of relative right and contact equivalences. Houston Journal of Mathematics. 2011 ; 37( 3): 773-786.
  • Source: Houston Journal of Mathematics. Unidade: IME

    Assunto: ESPAÇOS TOPOLÓGICOS ORDENADOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa; TKACHENKO, Mikhail G.; WILSON, R. G. Which topologies have immediate predecessors in the poset of Hausdorff topologies? Houston Journal of Mathematics, Houston, v. 125, n. 4, p. 369-385, 2009.
    • APA

      Alas, O. T., Tkachenko, M. G., & Wilson, R. G. (2009). Which topologies have immediate predecessors in the poset of Hausdorff topologies? Houston Journal of Mathematics, 125( 4), 369-385.
    • NLM

      Alas OT, Tkachenko MG, Wilson RG. Which topologies have immediate predecessors in the poset of Hausdorff topologies? Houston Journal of Mathematics. 2009 ; 125( 4): 369-385.
    • Vancouver

      Alas OT, Tkachenko MG, Wilson RG. Which topologies have immediate predecessors in the poset of Hausdorff topologies? Houston Journal of Mathematics. 2009 ; 125( 4): 369-385.
  • Source: Houston Journal of Mathematics. Unidade: IME

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa; WILSON, R. C. Minimal properties between T-1 and T-2. Houston Journal of Mathematics, Houston, v. 32, n. 2, p. 493-504, 2006.
    • APA

      Alas, O. T., & Wilson, R. C. (2006). Minimal properties between T-1 and T-2. Houston Journal of Mathematics, 32( 2), 493-504.
    • NLM

      Alas OT, Wilson RC. Minimal properties between T-1 and T-2. Houston Journal of Mathematics. 2006 ; 32( 2): 493-504.
    • Vancouver

      Alas OT, Wilson RC. Minimal properties between T-1 and T-2. Houston Journal of Mathematics. 2006 ; 32( 2): 493-504.
  • Source: Houston Journal of Mathematics. Unidade: ICMC

    Assunto: SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LABOURIAU, Isabel Salgado; RUAS, Maria Aparecida Soares. Invariants for Bifurcations. Houston Journal of Mathematics[S.l.], v. 32, n. 2, p. 445-458, 2006.
    • APA

      Labouriau, I. S., & Ruas, M. A. S. (2006). Invariants for Bifurcations. Houston Journal of Mathematics, 32( 2), 445-458.
    • NLM

      Labouriau IS, Ruas MAS. Invariants for Bifurcations. Houston Journal of Mathematics. 2006 ; 32( 2): 445-458.
    • Vancouver

      Labouriau IS, Ruas MAS. Invariants for Bifurcations. Houston Journal of Mathematics. 2006 ; 32( 2): 445-458.
  • Source: Houston Journal of Mathematics. Unidade: IME

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa; WILSON, Richard G. Weaker connected Hausdorff topologies on spaces with a sigma-locally finite base. Houston Journal of Mathematics, Houston, v. 31, n. 2, p. 427-439, 2005.
    • APA

      Alas, O. T., & Wilson, R. G. (2005). Weaker connected Hausdorff topologies on spaces with a sigma-locally finite base. Houston Journal of Mathematics, 31( 2), 427-439.
    • NLM

      Alas OT, Wilson RG. Weaker connected Hausdorff topologies on spaces with a sigma-locally finite base. Houston Journal of Mathematics. 2005 ; 31( 2): 427-439.
    • Vancouver

      Alas OT, Wilson RG. Weaker connected Hausdorff topologies on spaces with a sigma-locally finite base. Houston Journal of Mathematics. 2005 ; 31( 2): 427-439.
  • Source: Houston Journal of Mathematics. Unidade: IME

    Assunto: GRUPOS TOPOLÓGICOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Daciberg Lima; VIEIRA, João Peres. Free Actions of Abelian P-Groups on the N -Torus. Houston Journal of Mathematics, Houston, v. 31, n. 1, p. 78-101, 2005.
    • APA

      Gonçalves, D. L., & Vieira, J. P. (2005). Free Actions of Abelian P-Groups on the N -Torus. Houston Journal of Mathematics, 31( 1), 78-101.
    • NLM

      Gonçalves DL, Vieira JP. Free Actions of Abelian P-Groups on the N -Torus. Houston Journal of Mathematics. 2005 ; 31( 1): 78-101.
    • Vancouver

      Gonçalves DL, Vieira JP. Free Actions of Abelian P-Groups on the N -Torus. Houston Journal of Mathematics. 2005 ; 31( 1): 78-101.
  • Source: Houston Journal of Mathematics. Unidade: IME

    Assunto: TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALAS, Ofélia Teresa; COMFORT, William Wistar; GARCIA-FERREIRA, Salvador; et al. When is vertical bar C(XxY)vertical bar = vertical bar C(X)vertical bar vertical bar C(Y)vertical bar? Houston Journal of Mathematics[S.l.], v. 26, n. 1, p. 83-115, 2000.
    • APA

      Alas, O. T., Comfort, W. W., Garcia-Ferreira, S., Henriksen, M., Wilson, R. G., & Woods, R. D. (2000). When is vertical bar C(XxY)vertical bar = vertical bar C(X)vertical bar vertical bar C(Y)vertical bar? Houston Journal of Mathematics, 26( 1), 83-115.
    • NLM

      Alas OT, Comfort WW, Garcia-Ferreira S, Henriksen M, Wilson RG, Woods RD. When is vertical bar C(XxY)vertical bar = vertical bar C(X)vertical bar vertical bar C(Y)vertical bar? Houston Journal of Mathematics. 2000 ; 26( 1): 83-115.
    • Vancouver

      Alas OT, Comfort WW, Garcia-Ferreira S, Henriksen M, Wilson RG, Woods RD. When is vertical bar C(XxY)vertical bar = vertical bar C(X)vertical bar vertical bar C(Y)vertical bar? Houston Journal of Mathematics. 2000 ; 26( 1): 83-115.
  • Source: Houston Journal of Mathematics. Unidade: ICMC

    Subjects: GEOMETRIA, SINGULARIDADES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MOTTA, W; PORTO JUNIOR, P; SAKUMA, K. On unknottedness of the singular set of special generic maps. Houston Journal of Mathematics[S.l.], v. 21, n. 2 , p. 349-54, 1995.
    • APA

      Motta, W., Porto Junior, P., & Sakuma, K. (1995). On unknottedness of the singular set of special generic maps. Houston Journal of Mathematics, 21( 2 ), 349-54.
    • NLM

      Motta W, Porto Junior P, Sakuma K. On unknottedness of the singular set of special generic maps. Houston Journal of Mathematics. 1995 ;21( 2 ): 349-54.
    • Vancouver

      Motta W, Porto Junior P, Sakuma K. On unknottedness of the singular set of special generic maps. Houston Journal of Mathematics. 1995 ;21( 2 ): 349-54.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020